# SDR MWE2008F00030

- Difficulty date: August 10, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N912ME
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- System (JASC): 2421 · AC Generator-Alternator
- Part: Static Inverter
- Part number: 100201020752
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL POWER UP OF AC, WHEN SELECTING EMERGENCY POWER TO ARM "BUSS AC EMERGENCY OFF" COMES ON AND BATTERY STARTS DISCHARGE.  REMOVED AND REPLACED STATIC INVERTER. (K)
